# SDR SWIA202055324

- Difficulty date: November 22, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N755SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10220
- Aircraft time: 41,741 hours, 26,617 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BACKUP, SILL (STGR 21L, FS 333.00 TO FS 349.00) CORROSION REQUIRES REPLACEMENT.  C-CHECK RO 1/6/2021.  REMOVED REPLACED BACKUP SILL, IAW CRJ 700 SRM 51-42-06 AND 51-42-06-001-001 (A01).  NO LEAKS AT REPAIR AREA.  SEE CONTINUE CARD FOR MAINTENANCE PERFORMED.
